# SDR MASA97213

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195YV
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 1295140361
- Condition: Binding
- Location: Emer Exit
- Component: 1294300451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE RT AFT EMERGENCY EXIT WAS FOUND HARD TO OPERATE.  MAINTENANCE LUBRICATED THE HANDLE ASSY.  OPS CHK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  AC TTL HRS:  3,577.  AC TTL CYCLES:  5,685.  (X)
